# SDR ASAA0995538

- Difficulty date: May 3, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A1567
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR SURROUND LT SIDE WEB IS CHAFED ABOVE DOOR PIN FITTING BS 364.  REMOVED AND REPLACED WEB WITH FABRICATED WEB.
